# SDR DALA2016031502601

- Difficulty date: March 14, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 222AVF IS DELAMINATED.   FLOORBOARD FOUND TO BE 50 PERCENT DELAMINATED AND OUT OF LIMITS IAW SRM 53-20-50 ALLOWABLE DAMAGE 1.  REMOVED AND FABRICATED A NEW FLOORBOARD.   INSTALLED THE FLOORBOARD IAW SRM 53-20-50, REPAIR 3, DWG 9936584, REV AH, AND AMM 53-21-01.
